# SDR UALA2012062903421

- Difficulty date: June 21, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,420 hours, 12,018 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Ball
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OR MORE CARGO COMPARTMENT BALL UNIT(S) INOPERATIVE OR MISSING.  AFT PIT ROLLER BALL PANEL MISSING MIN 6 ROLLER BALL ASSY AT STA 1300 LEFT SIDE DRIVE BAY F.  NO LOAD RESTRICTIONS.  MM PLZ REPAIR OR UPDATE THIS ITEM WITH SPECIFIC IPC REF AND PART(S) NEEDED.
